Hi iam on day 4 of my subutex detox, I dropped from 8mg to 6mg, but felt crappy and anxious, so dropped 0. 4 weekly. Last tab was tuesday. How long will my insommnia last? I am down to my last sleeping pill. Doc gave me a 7 day supply, but had to double up as I did not work. Any info or help would be much appreciated. ALSO HAS ANYONE ELSE LOST WEIGHT DURING DETOX, IVE LOST 42LBS.
hi supermum - I'm trying to understand exactly where you're at with your detox. You say you dropped about 1/2 mg weekly? It sounds to me like you dropped your dose pretty quickly for a comfortable detox, in my opinion. There are many on this site who have considerably lowered their doses and many who are Subox. free now, so they may chime in. I dropped from 8 mg to 4 mg for a few months, then down to 2 mgs for months, and now at 1 mg daily. I've detoxed off before but began again for maintenance per my Drs. instructions due to several pain issues. It is best to drop the dose very slowly, every couple of weeks by about 25% when you get to 2 mgs., then dose every other day for a few weeks, then every third day, etc. I plan to get down to just crumbs every couple of days before jumping off due to the long half life of Subox. Even then, I'm expecting to have some minor withdrawal symptoms for about a month; just feeling generally logy, some restless legs, no energy.
The detox, for me, is longer than with short acting opiates. It really helps to exercise daily, lots of water, hot baths, keep busy & moving! Good luck!
Great answer Cetteferge. Supermum, I also wanted to give you the name of RunnerMom. She jumped off at 1 mg I think. She also has many tips.
Also pattishan61. Cetteferge is doing patti's plan which I am also beginning. It goes ultra slow with almost no WD symptoms. If you click onto pattishan's avatar you will be able to see exactly what she did which Cetteferge has so nicely also given you. Hang in there, keep on trudging along, don't lose faith. You can do it... God bless... pup
hello supermum, ive no clue to subutex, but i can only imagine its the same as withdrawing or detoxing/tapering off of any opiate. im on a very slow taper off of percocet 10/325, failed many many attemps. but im gonna keep going till i can conquer it. i know i can, if i only had the courage and self worth. not to mention im not in the best place to do this. at home where no one has a clue of how hard this is to kick. im at a point of going to stay with a friend, whos done a successfull taper, who will be able to mentally, emotionally, and encourage me the way i need. its hard to do it while im here at home with all the demands from the family. and especially with my husband whos not making it any easier for me. he just does not understand what im going thru, the pain and despair. i ask him all the time to just read up on what this is all about so he can better understand what im going thru. and he cant even do that.
oh well, if i cant get what i need here at home, i can get it somewhere else, that way i can do it. and succeed. hang in there, you can and will do it. i havent lost any weight, wish i would. are you having diarrea, or not eating? that could play a factor in it. and as for the good ole insomnia, i hear it last a while. take care, leanne
Dear super mom. You might want to take a little sliver if you experience withdrawal that are pretty bad. Also, as far as th insomnia, is it possible to get a script from your doc for Clonidine? One of your nervous systems in your body becomes over active when withdrawing from opiates... therefore it makes you hyper and insomniac. The Clonidine is a central (brain) acting blood pressure medicine but has also shown to be effective when this nervous system is over active... so basically is inhibits the outpouring of this nervous system and you can then sleep. It makes a lot of since.
Anyway... keep up the good work. I personally admire you very much for your tenacity in coming off of the suboxone.
Stay with it... you will be in my thoughts and prayers... pup
Hello supermum, I know it is and was hard for you with withdrawls. I myself just recently quit taking Suboxone. I was on it for 4 years and due to finacial situatuions had to stop. I had gotten down to 4 mg a day and stopped after that. The 4th into the 5th day was the worst for me. I took double doses of night time cough medicine too help me sleep, but at the moments when the leg aches and the want to jump out of your own skin , became too much, I would force myself to do things like squats, jump rope, treadmill, anything to tire my muscles down. It did help, along with taking Aleve, Motrin, keep hydrated, eat though you dont feel like it and trying to sleep through most of it. Also, trying to keep your mind busy or occupied while you are awake, T.V., music, prayer, and remember it will not always be this way. You hit a peak in withdrawls and than you start leveling out.
Self worth and everything you use to like to do or found positive before you ever used is still there, you just have to ease back into it. I took any pain med for over 10 years prior to Suboxone, and Suboxone helped me learn how to enjoy the things that I use to like to do again without the high of pain meds. I hope things are good for you, and that you will be in my prayers.
I'm on day 4 had the same problem I had doubled up to so I went to my doctor and they gave me a week worth of diazepam it's hard but if u want it u will get through i know it's easyer than said than dun oh alot of hot baths help as well I rely hope u get throught it good luck mate
Been on 8 day detox went from 2.8to non in5 days at center been out 2 days clean for 4days this is getting worce no sleep aches pains leg twitching can see the light at mo PLC some help me with advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - I have done 3 rapid detox programs (at 20k each) one cold turkey and one attempt
Updated 22 Aug 2010 • 5 answers
Updated 12 Aug 2012 • 11 answers
Updated 11 Oct 2018 • 8 answers
Updated 21 Dec 2011 • 7 answers
Updated 27 Dec 2017 • 4 answers